MAUDE Adverse Event Report: ARTHREX, INC. QUICKFIX SCREW, TI, CANN., PT 2.4 X 14MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. QUICKFIX SCREW, TI, CANN., PT 2.4 X 14MM; BONE FIXATION SCREW/PLATE
Model Number QUICKFIX SCREW, TI, CANN., PT 2.4 X 14MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/22/2024, it was reported by a distributor via (b)(4) that (2) ar-8724-14pt low profile screws broke.This occurred during a hallux valgus procedure, the fragment was not retrieved.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw and/or prying/leveraging the device during insertion.

Brand Name
QUICKFIX SCREW, TI, CANN., PT 2.4 X 14MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20612460
Report Number1220246-2024-08412
Device Sequence Number8143898
Product Code HWC
UDI-Device Identifier00888867045125
UDI-Public(01)00888867045125(11)240423(10)15238765
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICKFIX SCREW, TI, CANN., PT 2.4 X 14MM
Device Catalogue NumberAR-8724-14PT
Device Lot Number15238765
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown